# SDR 2002F00429

- Difficulty date: April 30, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N402SS
- Make and model: Cessna 402B
- Aircraft serial: 402B0562
- Aircraft time: 11,669 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 50452112
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON REACHING DESTINATION THE PILOT SELECTED GEAR DOWN AND THERE WAS NO GREEN LIGHT FOR THE NOSE GEAR.  THE GEAR WAS CYCLED AND MANUAL EXTENSION TRIED TO NO AVAIL.  RETURNED TO HOME BASE AND MANEUVERED THE AIRCRAFT IN AN ATTEMPT TO SWING THE GEAR OVER CENTER, WHICH AFTER SEVERAL ATTEMPTS SUCCEEDED AND GOT A GREEN GEAR SAFE LIGHT.  UPON INSPECTION IT WAS DISCOVERED THAT THE NOSE LANDING GEAR FORK BOLT HAD BROKEN.  EXAMINATION OF THE BOLT SHOWS NO SIGNS OF PRE-EXISTING DAMAGE.
